# SDR SWAA2016102709140

- Difficulty date: October 15, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N7711N
- Make and model: Boeing 737-76N
- Aircraft serial: 32657
- Aircraft time: 38,768 hours, 18,023 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A5240V34
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BOARD SUPPORT INTERCOSTAL CORRODED AT BS 540, BETWEEN RBL 24 TO RBL 0.  R&R INTERCOSTAL IAW SRM AND DWG.
